# SDR MALA954438

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 2731110
- Condition: Cracked
- Location: Fs 254.52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK CHECK IN MSP, MAINTENANCE FOUND CENTER STIFFENER ASSY P/N 27-31110 AT BL 0.00 AND FS 254.52 CRACKED.  REPAIRED BY REPLACING CENTER STIFFENER ASSY WITH NEW P/N STIFFENERS 27-31110-031, 032 AND CLIP P/N 27-31110-017, 027.  ALSO, INSTALLED STIFFENER DOUBLER PATTERNED AFTER FAIRCHILD SRM 57-90-30 REPAIR NR 1 REV NOV/94 AND ADDITION OF TEE ANGLES PER SRM 57-90-30 REPAIR NR 2 REV NOV/94.  (W)
